MathSciNet Relay Station
MathSciNet bibliographic data
MR1715326 11N60 (11N37 11N64)
Ford, Kevin The number of solutions of $\phi(x)=m$. Ann. of Math. (2) 150 (1999), no. 1, 283–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement